KICKED by a HORSE then run over by a BUS !!

Well it feels like it any way. The big boy steroid injection was last Thursday on a visit to my rhuemy nurse. She entered all my results etc onto the data base then informed me I had failed on Humira - no one told me it was an exam! Is it my fault? No I think Humira has failed me! I am now being set up to go onto RoActemra, a bit scary I think but to get to remission I will give it a go. It was then she offered me another steroid injection as I'd had great relief when I had one in April. Oh boy did it hurt, and still does unfortunately. I had walked into her room but felt i needed a wheelchair to get back to the car. When I woke on Saturday it was then I realised I'd also been hit by a bus! Feeling a little brighter today, could it be a flare triggered by the injection? I don't know but I'm waiting for the steroids to 'kick' in (sorry about the pun).

Keep smiling all and have a good day, Hilary

5 Replies

oldestnewest
  • I get a "steroid flare" when I've had an injection or the first day or so of a course of tablets, and I believe its quite common. Hang in there though, the "flare" is over pretty quickly and then the benefit starts.

  • Sorry to hear your news good luck on the new treatment x

  • Hi Hilary, hope you are feeling a bit better now.....fingers crossed for the RoActemra working....if it take you into remission then brilliant!

    Take care xx

    P.S. Love the picture of your cat....he's adorable!

  • Hi Hilary,

    I have been lucky thA the steroids generally just kick in after about 48 hrs , so then I don't feel kicked about to much! I do get hairy though ha ha, just looked in the mirror after being on hols after three steroid shoots over the last three months which were brilliant, waxing here I come!!!

  • Thanks to you all for your kind comments. I shall look forward to some respite, I'll let you know when things improve. My little cat is a female lilac burmese Luthian and very affectionate. Will keep my razor and hair removal cream at the ready Allanah, thanks for the warning.

You may also like...